# SDR 96ZZZX5016

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1562R
- Make and model: Gulstm AA5B
- Aircraft serial: AA5B0062
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MOUNT WAS DISCOVERED CRACKED ON THE CROSS-OVER SUPPORT BRACE JUST INBOARD OF THE WELD JOINT.  NO SIGNIFICANT INBOARD CORROSION WAS DISCOVERED.  IT APPEARS THE CRACK WAS CAUSED BY METAL FATIGUE.
